# SDR AALA202006029011

- Difficulty date: May 30, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 51,791 hours, 33,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Low Voltage
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY POWER SUPPLY UNIT BATTERIES REQUIRE REPLACEMENT FOR LOW VOLTAGE AT POSITIONS 10WL, 11WL, 12WL & 13WL. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERIES AT POSITION 10WL (AALA202006019007), 11WL (AALA202006029009), 12WL (AALA202006029010) & 13WL (AALA202006029011) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
